# SDR REXA2018102400972

- Difficulty date: October 9, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Part number: MM67035301109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION; CORROSION ON FLOOR STRUCTURE AROUND HEXAGONAL FASTTENERS FS 1031 AT AFT CARGO COMPARTMENT (CCT) (TCI 100-15) COMPLETE: SUMMARY: FLOOR STRUCTURE AROUND HEXAGONAL FASTENERS FS 1031 LBL-27, LBL9, RBL9 AT AFT CARGO COMPARTMENT WERE REPAIRED PER REO 670-53-00-029 REV-A, REO 690-53-61-785.
